# SDR CALA2023032700896

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door
- Part number: NA
- Condition: Dented
- Location: Fwd Crgo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR HAS A DENT ON THE PAINTED DOUBLER (REF AAR NR 999 59612) REMOVED SKIN AT DOOR FORWARD CARGO AN FABRICATED NEW SKIN IAW B737-800 SRM 52-30-01-2R-3 AND DRAWIN 143A6112 REV LTR B (WORK ACCOMPLISHED BY V939549 AND AAR QC V931572)
